RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2002, Volume 293, Pages 26–38 (Mi znsl1674)  

This article is cited in 3 scientific papers (total in 3 papers)

Public-key cryptography and invariant theory

D. Yu. Grigor'ev

Institute of Mathematical Research of Rennes

Abstract: Public-key cryptosystems are suggested based on invariants of groups. We give also an overview of known cryptosystems which involve groups.

Full text: PDF file (198 kB)

English version:
Journal of Mathematical Sciences (New York), 2005, 126:3, 1152–1157

Bibliographic databases:

UDC: 512.510
Received: 15.09.2002

Citation: D. Yu. Grigor'ev, “Public-key cryptography and invariant theory”, Computational complexity theory. Part VII, Zap. Nauchn. Sem. POMI, 293, POMI, St. Petersburg, 2002, 26–38; J. Math. Sci. (N. Y.), 126:3 (2005), 1152–1157

Citation in format AMSBIB
\Bibitem{Gri02}
\by D.~Yu.~Grigor'ev
\paper Public-key cryptography and invariant theory
\inbook Computational complexity theory. Part~VII
\serial Zap. Nauchn. Sem. POMI
\yr 2002
\vol 293
\pages 26--38
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1948823}
\zmath{https://zbmath.org/?q=an:1081.94026}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 126
\issue 3
\pages 1152--1157
\crossref{https://doi.org/10.1007/s10958-005-0068-4}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1674
  • http://mi.mathnet.ru/eng/znsl/v293/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grigoriev D., Ponomarenko I., “Homomorphic public-key cryptosystems and encrypting boolean circuits”, Applicable Algebra in Engineering Communication and Computing, 17:3–4 (2006), 239–255  crossref  mathscinet  zmath  isi  scopus
    2. D. Grigoriev, A. Kojevnikov, S. J. Nikolenko, “Algebraic cryptography: new constructions and their security against provable break”, St. Petersburg Math. J., 20:6 (2009), 937–953  mathnet  crossref  mathscinet  zmath  isi
    3. Marko F., Zubkov A.N., “Minimal Degrees of Invariants of (Super)Groups - a Connection to Cryptology”, Linear Multilinear Algebra, 65:11 (2017), 2340–2355  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:371
    Full text:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019